# SDR USAA920080902

- Difficulty date: April 17, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 22,077 hours, 8,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 29534130003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT-MAJOR REPAIR - CORROSION ON SHEAR PLATE SUPPORT FRAME AT FR 70, STR 23R.  REPLACED FRAME IAW SRM 51-72-11.
